# SDR ASOA200900077

- Difficulty date: January 16, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 13,168 hours, 8,924 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DESCENDING INTO ATL 30 MIN BEFORE LANDING THE STAB CH2 FAIL THEN IT RE-ENGAGED BY ITSELF.  LATER THE MACH TRIM DISENGAGED AND BOTH STAB TRIM CHANNELS FAILED.  STAB TRIM WENT TO "0" FULL DOWN.  RAN QRH AND LANDED FLAPS 20.  ON SHORT FINAL STAB TRIM 1 & 2 RE-ENGAGED BY ITSELF AND TRIM WENT TO 2.6, EMERGENCY DECLARED.  FLT 5159 DEL 94 MINS.
